Solution and Hyers-Ulam-Rassias Stability of Generalized Mixed Type Additive-Quadratic Functional Equations in Fuzzy Banach Spaces
M. Eshaghi Gordji,
H. Azadi Kenary,
H. Rezaei,
Y. W. Lee and
G. H. Kim
Abstract and Applied Analysis, 2012, vol. 2012, 1-22
Abstract:
By using fixed point methods and direct method, we establish the generalized Hyers-Ulam stability of the following additive-quadratic functional equation for fixed integers with in fuzzy Banach spaces.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/953938.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/953938.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:953938
DOI: 10.1155/2012/953938
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().